# SDR HALA2021101200137

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,409 hours, 4,949 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 1 BLEED ECAM NOT CLOSED AFTER ENG SHUT DOWN //  REMOVED AND REPLACED #1 ENG BLEED VALVE PER A330 AMM 36-11. LEAK CHECK GOOD NO FAULTS NOTED. VALVE, BLEED, P/N OFF 33-3611-9-0002 S/N 02595 ON P/N 33-3611-9-0002 S/N 01004
